About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 408168, 8 pages
http://dx.doi.org/10.1155/2013/408168
Research Article

Commuting Quasihomogeneous Toeplitz Operator and Hankel Operator on Weighted Bergman Space

Department of Mathematics, Shanghai Maritime University, Shanghai 201306, China

Received 26 January 2013; Accepted 1 July 2013

Academic Editor: Giovanni P. Galdi

Copyright © 2013 Jun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We characterize the commuting Toeplitz operator and Hankel operator with quasihomogeneous symbols. Also, we use it to show the necessary and sufficient conditions for commuting Toeplitz operator and Hankel operator with ordinary functions.